# SDR CALA201812112548

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 75,028 hours, 29,056 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 17523199001
- Condition: Worn
- Location: Aft Crg Dr Hndle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DISPLAYED ON UPPER ECAM SCREEN. - DOOR DOOR AFT CARGO T/S AFT CARGO DOOR HANDLE LOCKING MECHANISM...REQUIRES ADJUSTMENT I.A.W. AMM#52-32-11-820-002-A... SUSPECT WEAK SPRING AS CAUSE (I.P.C.REF#52-32-21-02, ITEM # 110). ADD EMP:U190886 ADD FAULT: N REPLACED AFT CARGO DOOR HANDLE SUPPORT ASSY AS PER AMM 52-32-21-400-001A ADJUSTED MECHANISM AS PER AMM 52-32-11-820-002A ADJ VENT DOOR AS PER AMM 52-31-11-820-003 OPS CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1739943  SN OFF 9271 SUPPORT, AY-CAR  OFF 17-5231-9-9001 9271 ON 17-5231-9-9001 7479 C/W RII INSP REQUIREMENTS OF AFT CARGO DOOR HANDLE SUPPORT ASSY INSTALLATION.
